# SDR 20001030SH032

- Difficulty date: October 30, 2000
- Submitted: October 30, 2000
- Operation: General aviation
- Make and model: Cessna 501
- Aircraft serial: 0075
- Aircraft time: 8,858 hours, 9,264 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Box
- Part number: RI106
- Condition: Chafed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM CHAIN IN PEDESTAL CHAFED ON SPERRY RI-106 REMOTE CONTROL BOX.  CASE OF CONTROL BOX WAS SEVERLY WORN.  IT WAS EVIDENT THIS CONDITION EXISTED FOR SOME TIME. THIS COULD HAVE POSSIBLY LED TO JAMMING OF THE ELEVATOR TRIM SYSTEM.  UNIT WAS REMOVED AND AIRCRAFT WAS FERRIED TO A CITATION SERVICE CENTER FOR REPAIR.  (X)
